MathSciNet Relay Station
MathSciNet bibliographic data
MR319368 (47 #7912) 65J05 (65K05)
Kammerer, W. J.; Nashed, M. Z. On the convergence of the conjugate gradient method for singular linear operator equations. SIAM J. Numer. Anal. 9 (1972), 165–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement